MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In a later email, the user reported that the dario meter is reading differently than three other non-dario meters.As per the user's request, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.Once the replacement is received, a dario representative will follow up with the user to continue with the troubleshooting.This case is still in progress.If any additional information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
 
Event or Problem Description
On november 4th, the user contacted dario to report low blood glucose (bg) readings.The user reported receiving an a1c of 12.8% from her labwork, compared to an estimated a1c of 7.6% along with an average bg reading of 168 mg/dl from her dario meter.The user also stated that she had compared the readings from her dario meter against multiple other non-dario meters and found that her dario meter was consistently reading lower.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23719599
Report Number3010606081-2025-00103
Device Sequence Number8449316
Product Code NBW
UDI-Device Identifier00850065006253
UDI-Public850065006253
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale